# SDR ASAA1149939

- Difficulty date: June 29, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 45,563 hours, 25,355 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: AR7077
- Part serial: W0609
- Condition: Malfunctioned
- Location: Stabilizer
- Part time: 7,805 hours, 4,596 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING OF AUTOPILOT TRIM DURING NORMAL OPS STAB TRIM ROLLS BACK ON ITS OWN.  REPLACED STAB TRIM ACTUATOR IAW B737 400 AMM 27 41 71.  OPS NORMAL.
